MAUDE Adverse Event Report: Tornier Inc LATITUDE ELBOW ULNAR CAP MODEL GRAND; Prosthesis, elbow, semi-constrained, cemented

Tornier Inc LATITUDE ELBOW ULNAR CAP MODEL GRAND; Prosthesis, elbow, semi-constrained, cemented
Catalog Number DKY069
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "infection elbow prosthesis total elbow arthroplasty initial - irrigation and debridement periprosthetic infection right elbow with removal of ulnar implant and insertion of antibiotic impregnated methylmethacrylate cement beads (tobramycin, vancomycin, and ancef).The tentative plan will be to treat the patient with 6 weeks of antibiotics intravenously and then plan staged revision.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.

Brand Name
LATITUDE ELBOW ULNAR CAP MODEL GRAND
Common Device Name
Prosthesis, elbow, semi-constrained, cemented
Manufacturer (Section D)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50176688
Report Number0001649390-2026-00787
Device Sequence Number8354709
Product Code JDB
UDI-Device Identifier00846832010929
UDI-Public00846832010929
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K070787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDKY069
Device Lot Number5820AX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale